Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

The Use of a Modified Multiple Choice Item Under Various Conditions

Rita Bakan
The Journal of Educational Research
Vol. 51, No. 3 (Nov., 1957), pp. 223-228
Published by: Taylor & Francis, Ltd.
Stable URL: http://www.jstor.org/stable/27530038
Page Count: 6
  • Download ($45.00)
  • Cite this Item
The Use of a Modified Multiple Choice Item Under Various Conditions
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[223]
    [223]
  • Thumbnail: Page 
224
    224
  • Thumbnail: Page 
225
    225
  • Thumbnail: Page 
226
    226
  • Thumbnail: Page 
227
    227
  • Thumbnail: Page 
228
    228